# SDR CA050422005

- Difficulty date: April 22, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hinge Pin
- Part number: P307
- Condition: Migrated
- Location: Hinge Half
- Component: Alt Air Intake, Found
- Component part number: P1891
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, OPERATOR REPORTED HINGE PIN (PART NR P307) FOR  ALTERNATE AIR INTAKE DOOR MIGRATED ALLOWING HINGE PIN, SPRING AND LOWER DOOR/HINGE HALF TO BECOME DETACHED FROM  INTAKE BOX.  PARTS  RECOVERED AND REASSEMBLED WITH BOTH ENDS CRIMPED TO AVOID ANY MIGRATION.  HINGE PIN IS 0.250 SHORTER THAN  HINGE HALVES AND CRIMPED DURING MANUFACTURE TO PREVENT MIGRATION.  UNCLEAR WHY HINGE PIN ABLE TO MIGRATE.  POSSIBLE THAT LOOSE SPRING INGESTED INTO ENGINE OR LOOSE HINGE HALF MAY CREATE AIR INTAKE BLOCKAGE. OPERATORS CONTACTED, APPRISED OF INCIDENT, AND REQUESTED TO INSP AREA BEFORE NEXT FLIGHT.  AIRCRAFT CANADA INC ENGINEERING REVIEWING. SB FORTHCOMING FOR FOLLOW UP INSP AND POSSIBLE CORRECTIVE ACTIONS.
